# SDR SIMA200320502

- Difficulty date: July 22, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT EXIT 12 C INOPERATIVE.  CLEANED CONNECTORS ON THE EMERGENCY LIGHT AT EXIT 12C. OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
